# SDR LR7A2014080900481

- Difficulty date: October 14, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 62,185 hours, 30,253 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 3445558L
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 INSPECTION, FOUND LT UPPER MAIN WHEEL WELL ARMPIT PANEL ATTACH BEAM ASSY ZEE ANGLE CRACKED AT BS 561, LBL 72.6, WL 237.  REPAIR ACCOMPLISHED IAW MEA 382-57-14-025.
